Economics at your fingertips  

Limit theorem on the pointwise maxima of minimum of vector-valued Gaussian processes

Linjun Tang, Shengchao Zheng and Zhongquan Tan

Statistics & Probability Letters, 2021, vol. 176, issue C

Abstract: In this paper, the limit properties of properly time-scaled and normalized maxima of minimum of vector-valued Gaussian processes are studied. It is shown that the maxima of dependent samples of those processes converge weakly on the space of continuous functions to a stochastic process with explicit finite-dimensional distributions.

Keywords: The minimum of vector-valued Gaussian processes; Brown–Resnick process; Extreme value theory; Functional convergence (search for similar items in EconPapers)
Date: 2021
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2021.109137

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Page updated 2021-06-30
Handle: RePEc:eee:stapro:v:176:y:2021:i:c:s0167715221000997